# SDR TSAA0053098

- Difficulty date: March 16, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6548674217
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED 1.5 INCH CRACK ON FUSELAGE SKIN AT BS 744, STRINGER 19L IAW SRM 53-30-3.  AIRCRAFT RETURNED TO SERVICE.  (M)
